# SDR IPXA2021061470548

- Difficulty date: June 7, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5382000920000
- Part serial: TAG712604
- Condition: Cracked
- Location: Frm 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMAIN CARGO DECK CROSSBEAM AT FRAME #51, BELOW FLOORBOARD PANEL #242ZJ AND 242EQ BETWEEN -Y450 AND N -Y953 IS CRACKED AND BUCKLEDRECEIVED NEW CROSSBEAM, LOCATED/DRILLED AND INSTALLED NEW PART IAW SRM 51-40-44 AND 51-40-21
